# SDR DXTA200501138

- Difficulty date: December 11, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 3,694 hours, 2,148 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING THE GEAR UP THE NOSE WHEEL WOULD NOT RETRACT.  SELECTED THE GEAR DOWN AND RECEIVED 3 GREEN LIGHTS AND NO RED LIGHT.  AFTER EXTENDING THE GEAR THE GEAR SELECT HANDLE WAS LOCKED IN THE DOWN POSITION AND COULD NOT MOVED.  JACKED A/C FOUND THAT STRUT WOULD NOT EXTEND ENOUGH TO MAKE SWITCH.  STRUT LEAKING EXTERNALLY & INTERNALLY.  SERVICED TO MAKE EXTEND IAW 750 M/M 12-10-38, WILL FERRY TO WCSC ON SPECIAL FLIGHT PERMIT FOR STRUT REBUILD.
